# SDR USAA980513

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 69374024
- Condition: Cracked
- Location: Bs 294
- Part time: 43,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK BS 294.5 WL 208.10 RBBL 53 FORWARD SERVICE ENTRY DOOR LOWER SILL INBOARD CHORD DOUBLER ANGLE.  REPLACED WITH IDENTICAL PART PER SRM 51-10-02.  (M)
